| Model Number |
72404466 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
Erosion (1750); Pain (1994); Perforation (2001)
| Date of Event |
06/21/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) experienced post-operative pain and erosion.The tubing has protruded through tip of penis.The events of post-operative pain and erosion were resolved.A surgical procedure was performed to remove the ipp.No additional information was provided.
Additional Manufacturer Narrative
Detailed product information was not provided to bsc.Based on the nature of the information provided to bsc, it is not possible to perform a good faith effort to obtain additional information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Model number/catalog number: 72404155.Serial number: n/a.Batch/lot number: unknown.Model/catalog description: reservoir 65 ml pc/iz.Unique identifier (udi) #:(b)(4).